# SDR FDEA201306051203

- Difficulty date: June 5, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063
- Condition: Dented
- Location: Bs 250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL FUSELAGE HAS DENTED BETWEEN S16-17L, BS 250.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 FIG 101, DETAIL III.    REPAIRED SKIN IAW SRM 53-00-01, FIG 201, REPAIR 16.   REPAIR MAJOR.
